# SDR SWAA2021112446310

- Difficulty date: November 21, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: EMERGENCY EXIT LIGHT IN BIN BULLNOSE IS INOP OVER SEAT 22 RIGHT ; / [01] RELAMPED AND PERFORMED GOOD TEST OF ROW 22 RIGHT BIN(AREA) LIGHT PER AMM 33-51-03-960-801.; [02] VERIFIED ACTION 1
